# SDR MALA110105

- Difficulty date: April 13, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 8,062 hours, 5,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 421 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEET METAL AROUND RIVET NR 18 FS 421 1" BELOW STR 23 LT BURNED .035 DEEP .1875 AROUND RIVET.  REPAIRED DAMAGED AREA IAW REO 690-53-31-074.  COMPLETED HFEC IAW NDTM 1-20-06.  APPLIED TOP COAT IAW SRM 51-25.  ALL WORK DONE IAW EO53116.
